Isabel Bermejo
TitleCited byYear
Saturation and Castelnuovo–Mumford regularity
I Bermejo, P Gimenez
Journal of Algebra 303 (2), 592-617, 2006
782006
Computing the Castelnuovo–Mumford regularity of some subschemes of PKn using quotients of monomial ideals
I Bermejo, P Gimenez
Journal of Pure and Applied Algebra 164 (1-2), 23-33, 2001
282001
An algorithm for checking whether the toric ideal of an affine monomial curve is a complete intersection
I Bermejo, I García-Marco, JJ Salazar-González
Journal of Symbolic Computation 42 (10), 971-991, 2007
222007
On Castelnuovo-Mumford regularity of projective curves
I Bermejo, P Gimenez
Proceedings of the American Mathematical Society 128 (5), 1293-1299, 2000
172000
Complete intersections in affine monomial curves
I Bermejo, P Gimenez, E Reyes, RH Villarreal
Bol. Soc. Mat. Mexicana (3) 11 (2), 191-203, 2005
152005
Polar syzygies in characteristic zero: the monomial case
I Bermejo, P Gimenez, A Simis
Journal of Pure and Applied Algebra 213 (1), 1-21, 2009
132009
Complete intersections in simplicial toric varieties
I Bermejo, I García-Marco
Journal of Symbolic Computation 68, 265-286, 2015
122015
Graphs and complete intersection toric ideals
I Bermejo, I García-Marco, E Reyes
Journal of Algebra and its Applications 14 (09), 1540011, 2015
102015
Algebraic invariants of projective monomial curves associated to generalized arithmetic sequences
I Bermejo, E García-Llorente, I García-Marco
Journal of Symbolic Computation 81, 1-19, 2017
72017
Castelnuovo–Mumford regularity of projective monomial varieties of codimension two
I Bermejo, P Gimenez, M Morales
Journal of Symbolic Computation 41 (10), 1105-1124, 2006
62006
Castelnuovo–Mumford regularity of projective monomial varieties of codimension two
I Bermejo, P Gimenez, M Morales
Journal of Symbolic Computation 41 (10), 1105-1124, 2006
62006
Complete intersections in certain affine and projective monomial curves
I Bermejo, I García-Marco
Bulletin of the Brazilian Mathematical Society, New Series 45 (4), 599-624, 2014
52014
Complete intersection graphs
I Bermejo, I García-Marco, E Reyes
arXiv preprint arXiv:1210.1950, 2012
32012
Sur la complexité du calcul des projections d'une courbe projective
I Bermejo, M Lejeune-Jalabert
Communications in Algebra 27 (7), 3211-3220, 1999
31999
Noether resolutions in dimension 2
I Bermejo, E García-Llorente, I García-Marco, M Morales
Journal of Algebra 482, 398-426, 2017
22017
Abstracts of the fifth Spanish meeting on computer algebra and applications EACA-99
I Bermejo
ACM SIGSAM Bulletin 33 (3), 12-19, 1999
21999
On Castelnuovo-Mumford regularity of codimension two monomial varieties
I Bermejo, P Gimenez, M Morales
ACM SIGSAM Bulletin 33 (3), 14, 1999
21999
Syzygies of differentials of forms
I Bermejo, P Gimenez, A Simis
Journal of Algebra 375, 41-58, 2013
12013
An algorithm for checking whether a simplicial toric ideal is a complete intersection
I Bermejo, I García-Marco
ACM Communications in Computer Algebra 44 (3/4), 93-94, 2011
12011
Noether resolutions in dimension 2
I Bermejo, E García-Llorente, I García-Marco, M Morales
ACM Communications in Computer Algebra 52 (4), 114-116, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20